# SDR YENA20140814155

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 37,840 hours, 13,147 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: De Oiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 3, PRECAUTIONARY AIR RETURN TO DEPARTURE FOR NR 1 ENGINE LOW OIL QUANTITY AND HIGH TRENDING OIL CONSUMPTION.  INSPECTED NR 1 ENGINE FOR OIL LEAKS, FOUND DEOILER BREATHER WORN.  R & R DEOILER SEAL ASSY IAW MM 72-60-31.  ACCOMPLISHED ENGINE RUN TO INSPECT SEAL, IAW MM 72-08-00,  NO LEAKS NOTED. ACFT OK TO RETURN TO SERVICE.  NR 1 ENGINE SERVICED WITH 11 QUARTS OF OIL.
